No Display/Image (1183); Unexpected Shutdown (4019)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On july 14, 2022, fujifilm healthcare americas corporation received a complaint regarding the arietta 850 ultrasound system.The site reported that the image was lost during a study, and the system power cycled itself on its own.The study was completed successfully without delay or patient injury after the system rebooted.There is no death or serious injury associated with this event.As such, this report is being submitted in an abundance of caution.